Sandwich semigroups of closed functions
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 135-144
Younki Chae, Wonkyun Jeong
Kyungpook National University
Abstract : The purpose of this paper is to find all $K_1$-minimal ideals of a sandwich semigroup of closed functions.
Keywords : Minimal ideal, semigroup
MSC numbers : 54C10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd